FUZZY RINGS AND ITS PROPERTIES

 Rifki Chandra Utama, Karyati Karyati

Abstract


Abstract

 One of algebraic structure that involves a binary operation is a group that is defined  an un empty set (classical) with an associative binary operation, it has identity elements and each element has an inverse. In the structure of the group known as the term subgroup, normal subgroup, subgroup and factor group homomorphism and its properties. Classical algebraic structure is developed to algebraic structure fuzzy by the researchers as an example semi group fuzzy and fuzzy group after fuzzy sets is introduced by L. A. Zadeh at 1965. It is inspired of writing about semi group fuzzy and group of fuzzy, a research on the algebraic structure of the ring is held with reviewing ring fuzzy, ideal ring fuzzy, homomorphism ring fuzzy and quotient ring fuzzy with its properties. The results of this study are obtained fuzzy properties of the ring, ring ideal properties fuzzy, properties of fuzzy ring homomorphism and properties of fuzzy quotient ring by utilizing a subset of a subset level  and strong level  as well as image and pre-image homomorphism fuzzy ring.

 

 

Keywords: fuzzy ring, subset level, homomorphism fuzzy ring, fuzzy quotient ring


Keywords


fuzzy ring, subset level, homomorphism fuzzy ring, fuzzy quotient ring

Full Text:

PDF

References


C. Musili. (1992). Introduction to Rings and Modules. Singapore: Toppan Company.

Naseem Ajmal. (1994).Homomorphism of Fuzzy Groups, Correspondence Theorem and Fuzzy Quotient Groups. Fuzzy Sets and Systems 61 (1994). 329-339.

Karyati. (2015). Semigrup Bentuk Bilinear Fuzzy. Disertasi Doktoral. Yogyakarta: Universitas Gajah Mada

George J. Klir. (1995). Fuzzy Sets and Fuzzy Logic: Theory and Applications. USA: Pretice Hall PTR.

Joseph A. Gallian. (2006). Contemporary Abstract Algebra, Seventh Edition. United States of America: Brooks/Cole Cengage Learning.

W. B. Vasantha. Kandasamy (2003). Samarandache Fuzzy Algebra. USA: American Research Press.

M. Z. Alam. (2015). Fuzzy Rings and Anti Fuzzy Rings with Operators. Journal of Mathematics (IOSR-JM) Volume 11, Issue 4 Ver. IV (jul – Aug 2015). 48-54.

Asok Kumay Ray. (2004). A Note On Fuzzy Characteristic and Fuzzy Divisor of Zero of A ring. Novi Sad J. Math. Vol. 34, No. 1, 2004. 39-45.




DOI: https://doi.org/10.21831/jsd.v5i1.12662

Refbacks

  • There are currently no refbacks.


Copyright (c) 2016 Jurnal Sains Dasar



=======================================================================================================================================================
Printed ISSN (p-ISSN): 2085-9872
Online ISSN (e-ISSN): 2443-1273

=======================================================================================================================================================
Indexer :
      =======================================================================================================================================================
 
Creative Commons License
Jurnal Sains Dasar  is licensed under a Creative Commons Attribution 4.0 International License
 
 
 Free counters!

 

View My Stats